# SDR SIMA9700141

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Box
- Part number: C2458900
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4162 - AFTER TAKEOFF AND GEAR RETRACTION RIGHT MAIN LANDING GEAR UNLOCK LIGHTS REMAINED ILLUMINATED.  AIRCRAFT CONTINUED TO ORD FOR UNEVENTFUL LANDING.  TROUBLESHOT SYSTEM AND WAS UNABLE TO DUPLICATE.  REPLACED RIGHT MAIN LANDING GEAR UPLOCK BOX AND LEFT GEAR SELECTOR VALVE AS A PRECAUTIONARY MEASURE AND PERFORMED OPERATIONAL TEST OF THE LANDING GEAR RETRACTION SYSTEM AS PER JIC 323100-FUT 1000.  NO DEFECTS WERE NOTED.  RELEASED AIRCRAFT FOR A FUNCTION TEST FLIGHT WHICH WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
